lunesta,trilipix. I feel it has affected my husbands ability to function or cope with everyday life. He had bariatric surgery 2 years ago lost 120 lbs. just removed his gallbladder, I am worried that his physiatrist is over prescribing. can you help or recommend what you would omit. depression is worse,
Xanax, Buspirone and the Lunesta could all be contributing to his depression. The Xanax and buspirone are anti-anxiety drugs. Lunesta is for sleep. I would imagine he is in a fog most of the time with all of this but he may be very tolerant to the effects if he has been on them a while. The Saphris is an antipsychotic drug often given as a mood stabilizer in schizophrenics and those with BiPolar disorders. It can cause depression and depressed mood, drowsiness, etc. None of these drugs, however, can just be stopped. I would voice my concerns with his Dr. Do you ever go to his appointments with him? It is important for family members to go to some appointments because he may be hearing a very different story from your husband. I have known of patients who tell the Dr that they cant sleep, they feel stressed and agitated all the time when relly they are zoning out in a fog all the time but dont realize to themselves that they are over medicated. Family input is important to a Dr. because they can often give a truer picture of what is going on with the patient. If your husband is zoning out and in a fog all day not participating in life then there is a problem. His meds may be doing more harm than good. If he is having trouble coping with every day life, he probably likes being in that drug fog as it allows him to not have to deal with anything or anyone and the Dr needs to know this so he can wean him off of some of these sedating meds. Wellbutrin is for depression, coreg, zetia and trilipix are for blood pressure and cholesterol and perhaps as he has lost weight, the need for some of these drugs will lessen but I doubt that they are the problem. Your husband may need some counseling too. He may have been using food as a coping mechanism for years but now that he had bariatric surgery, he is not able to do so but still hasnt addressed his mental reason as to why. He may now be using medication to cope, so he needs to learn new coping mechanisms to replace using foods or drugs as ways to cope with stress.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 1 answer
Posted 23 Sep 2011 • 3 answers
Posted 24 Sep 2011 • 2 answers
Posted 14 Dec 2011 • 7 answers
Posted 20 Aug 2016 • 1 answer